# SDR AALA20121001001

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER JUST OUTBOARD OF RIGHT PACK EXHAUST DUCT IS CRACKED AT BOTTOM END AT STATION 663.  INSTALLED NEW STIFFENER PER BOEING DRAWINGS 111A1308, 111A1000 AND AARD 51-10-05-1 REPAIR 1.
